# SDR CALA2023040300967

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D5311276120000
- Condition: Unknown
- Location: L/R Fr16/20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT EA 5310-06784 REV A OP 003 (SB 53-1286 REV 01), HOLE DISCREPANCIES WERE NOTED ON LH/RH FR16/FR20 CROSSBEAMS. 5311-02962 PT 1 WITH NO DEVIATIONS. "LHS FR16 WAS REPLACED + LH/RH FR16/FR20 CROSSBEAM REPAIR IS A PERMANENT SOLUTION WITH INSPECTION PER PART 2 OF LATEST REVISION OF EC/RA 5311-02962 ON HOLES WERE REPAIRED WHILE SUBJECTA/C WAS AT BFM. REQUIREMENTS. ACCOMPLISHINSPECTION REQUIREMENTS OR BEFORE THE AC REACHING 73,917FC''S." ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS PER VT MAE EA 320-5310-13-A3133 REV. ORIG. IAW UAL ECRA APPROVED FOR DIP IAW ECRA 5311-02962 INTERIM REPAIR PER PART 1 , TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2 INSPECTION REQUIREMENTS TBD, PER PART 3 PART 1 REPAIR REPETATIVE INSPECTION REQUIREMENTS STATED IN PARTS, NO TERMINATIING ACTION, REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC/RA 5311-02962 ON OR BEFORE THE AIRCRAFT REACHING 73,917 TOTAL FLIGHT CYCLES." QC QC REVIEWED. T/A : 73917 TAFC....HC/U389717 RECORDS UPDATE......HC
